# SDR 39LA20151113149

- Difficulty date: November 13, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N61NH
- Make and model: Skrsky S61N
- Aircraft serial: 61474
- Aircraft time: 46,108 hours, 118,232 cycles
- Engine: Ge CT581402
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 356200575
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH, THE NR 1 ENG FIRE WARNING LIGHT ILLUMINATED.  THERE WAS NO FIRE OR OTHER INDICATIONS OF A FIRE, A NORMAL LANDING WAS PERFORMED.  REPLACED NR 1 ENG AFT FIRE LOOP IAW SA4045-80 CH 26.  OPERATIONS CHECKED GOOD.  PART NUMBER 35620-0-575.
